# SDR ASAA2023090744989

- Difficulty date: September 7, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N958AK
- Make and model: Boeing 737-9
- Aircraft serial: 44072
- Aircraft time: 2,463 hours, 683 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 31-005-00 #2 ENG SHOWS FAULT MSG 36-12031 " FAMV RVDT SIGNAL IS OUT OF RANGE" DETECTED BY IASC-RIGHT. GROUNDED - YES. ON DEFERRAL.
